In this paper, a discrete version of the well-known Montgomery's identity
is generalized, and a refinement of an inequality derived by B.G. Pachpatte in 2007 is presented. Finally, the results obtained are applied for expanding a complex multinomial formula in dfferent way of the classical
CitationPopescu, P., Diaz-Barrero, J.L. New generalization of discrete Montgomery identity with applications. "RGMIA research report collection (Online y paper)", 2016, vol. 19, p. 1-6.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: email@example.com